# SDR SWIA201333403

- Difficulty date: April 11, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 37,334 hours, 53,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WEBBING AT BAY 5 IS CRACKED.  (C-CHECK)  INSTALLED SPLICE REPAIR IAW ETD.
